Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Shape-invariance properties of a quartic-aberrated TEM00 Gaussian beam

Not Accessible

Your library or personal account may give you access

Abstract

The concepts of shape-invariance error (SIE) and shape-invariance range (SIR) have recently been introduced to specify in a quantitative way the shape changes suffered by a beam on propagation. Here such parameters are evaluated for the case of a fundamental Gaussian beam in the presence of a quartic aberration of its wave front. Numerical results are presented for the case of a collimated aberrated beam. Generalization to the case of noncollimated beams is also given.

© 2001 Optical Society of America

Full Article  |  PDF Article
More Like This
Gaussian Schell-model beams and general shape invariance

R. Simon and N. Mukunda
J. Opt. Soc. Am. A 16(10) 2465-2475 (1999)

Shape-invariant anisotropic Gaussian Schell-model beams: a complete characterization

R. Simon and N. Mukunda
J. Opt. Soc. Am. A 15(5) 1361-1370 (1998)

Propagation of flat-topped multi-Gaussian laser beams

Anthony A. Tovar
J. Opt. Soc. Am. A 18(8) 1897-1904 (2001)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (40)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved